# SDR DU4R2009373

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034 N/R 44359- DURING SCHEDULED INSPECTION, FOUND LT NOSE W/W DOOR HAS A DENT IN INTERNAL SKIN.
